# SDR R61A201403160405

- Difficulty date: March 16, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Flap Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FLAP BEARING SUPPORT AT TUBES 5,6 CORRODED.  MAINTENANCE R & R RT FLAP BEARING SUPPORT AT TUBES 5, 6 IAW AMM 25-51-04, OPS CHECK, PN 1702961, FLAP BEARING SUPPORT.
